# SDR RAIA00805009

- Difficulty date: May 9, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 17,613 hours, 15,943 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: A106075
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 7997 - RIC - LANDING GEAR LEVER DISAGREE MESSAGE ON THE EICAS.  LEFT GEAR DID NOT EXTEND.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SWITCH ON THE LEFT GEAR.  MAINTENANCE GEAR SWING WAS ACCOMPLISHED SUCCESSFULLY.
